Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

short term effects of AD's

Posted by david on August 4, 1999, at 0:34:00

I was wondering if others have experienced something similar to this. When trying cipramil (citalopram HBr)
I experienced a profound sense of relaxation, peace and tranquility from about the second day onwards until about day 30. After about day 30 this sense of
security, calm etc cleared up, and did not return (even after increasing the dose considerably).
I also experienced this feeling when taking 1 25mg
tablet of Anafranil (clomipramine)every second day, even though the initial dose of this tricyclic is supposed to be 3 25mg tablets a day. Larger doses of this tricyclic does not produce the "peace" effect.
I initially took such small doses ( 1 tab every second day) because I felt a little hypo on the normal dose of tricyclics. This effect from Anafranil also peterred
out leaving me as stressed out as before taking the drug. I could not get back to the effect no matter what
the amount I took. Has any one else experienced this?
Is this just a short term effect of the drug?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:david thread:9572